# SDR DALA2021082605042

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Out Of Limits
- Location: Frms 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - FLOOR BEAM -Y1292 BTW FR41 TO FR47 PREVIOUSLY EVALUATED WAS FOUND OUT LIMITS. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1292 BTW FR.41 TO FR.47 AS PER SRM A319 51-72(1924483)
